# SDR 04FDEA00209

- Difficulty date: January 23, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727-200
- Aircraft serial: 21331
- Aircraft time: 66,492 hours, 41,073 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FRAME CRACKED AT FASTENER HOLE BS 1050 RBL 20 WL 149 (FLOOR TO SIDEWALL SUPPORT ATTACH FASTENER HOLE).  REPAIRED AFT CARGO BAY FRAME AT BS 1050, RBL 20, WL 149  IAW FED EX E.A. 7-5310-55217.
